# SDR CA001002008

- Difficulty date: September 7, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Failed
- Location: Stall System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF THE STALL FAIL CAUTION MESSAGE APPEARED, FOLLOWED BY THE CONFIG SPOILERS AURAL. THEY DID A REJECTED TAKEOFF. MAINTENANCE REPLACED THE MACH TRANSDUCER.
